# SDR UAT2005F00001

- Difficulty date: November 29, 2004
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N7605U
- Make and model: Cessna 207A
- Aircraft serial: 20700443
- Engine: Cont IO520F
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: DOFF10300B
- Part serial: E032432
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATOR FAILED AT 55.1 TSO.  REPLACE WITH SERVICEABLE UNIT.  OPS CHECK GOOD.  (K)
